How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask MasterDoc Your Own Question
MasterDoc, Doctor
Category: Mental Health
Satisfied Customers: 1611
Experience:  Emergency physician for 20 years treating many psychiatric patients
Type Your Mental Health Question Here...
MasterDoc is online now
A new question is answered every 9 seconds

My daughter is on5 mg of abilify. I can tell her mood is more

Resolved Question:

My daughter is on5 mg of abilify. I can tell her mood is more stable. she has always had alot of anxiety, but now she complains that if feels like her heart "tickels" she has racing thoughts and is unable to sit still. These syptoms are helped by taking 1 mg of ativan. She thinks the tickeling feeling in her chest is from the abilify. Could it be?
Submitted: 7 years ago.
Category: Mental Health
Expert:  MasterDoc replied 7 years ago.

I have looked up the detailed side-effect list for abilify. Palpatations (which would produce a tickling feeling in the chest) s NOT listd as a side effect.

She needs t see an MD to determine why she is getting this feeling.

Please click ACCEPT>

Feel free to ask a follow-up question.

Customer: replied 7 years ago.
Do you think the palpitations could be caused by her anxiety?
Expert:  MasterDoc replied 7 years ago.

Yes, anxiety is a VERY common cause of palpatations.

Please click ACCEPT.

And a BONUS is always appreciated



MasterDoc and other Mental Health Specialists are ready to help you

Related Mental Health Questions